Fully discrete semi-implicit second order splitting for anisotropic surface diffusion of graphs

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2005) Fully discrete semi-implicit second order splitting for anisotropic surface diffusion of graphs. SIAM Journal on Numerical Analysis, 43 (3). pp. 1112-1138. ISSN 0036-1429

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 20:11
Last Modified: 20 Jun 2012 14:01
URI: http://srodev.sussex.ac.uk/id/eprint/24550
📧 Request an update